Certain systems with transformed argument in the case when the transformations of the argument depend on the time and on the solution
Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 225-232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_2_a2,
author = {V. P. Skripnik},
title = {Certain systems with transformed argument in the case when the transformations of the argument depend on the time and on the solution},
journal = {Differencialʹnye uravneni\^a},
pages = {225--232},
year = {1968},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_2_a2/}
}
TY - JOUR AU - V. P. Skripnik TI - Certain systems with transformed argument in the case when the transformations of the argument depend on the time and on the solution JO - Differencialʹnye uravneniâ PY - 1968 SP - 225 EP - 232 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_2_a2/ LA - ru ID - DE_1968_4_2_a2 ER -
%0 Journal Article %A V. P. Skripnik %T Certain systems with transformed argument in the case when the transformations of the argument depend on the time and on the solution %J Differencialʹnye uravneniâ %D 1968 %P 225-232 %V 4 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1968_4_2_a2/ %G ru %F DE_1968_4_2_a2
V. P. Skripnik. Certain systems with transformed argument in the case when the transformations of the argument depend on the time and on the solution. Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 225-232. http://geodesic.mathdoc.fr/item/DE_1968_4_2_a2/